# SDR KCSA201805181129

- Difficulty date: May 18, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32808
- Aircraft time: 59,136 hours, 10,687 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fuse Pin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MPI INSPECTION OF LT WING LANDING GEAR SUPPORT BEAM END FITTING FUSE PIN IAW SB 747-57A2360, CRACK DETECTED IN GREASE HOLE.
